# SDR QXEA2023081100117

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 175 hours, 146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR VERY DIFFICULT TO OPEN, TOOK 3 PEOPLE. REMOVED FROM SERVICE. REF. E175 FIM 52-11-00-810-806-A FOR T/S. MEASURED THE FORCE REQUIRED TO OPEN DOOR HANDLE, EXTERNAL HANDLE = 12KGF, INTERNAL HANDLE = 10KGF. DOOR OPERATION IS NORMAL. NO INTERFERENCE NOTED BETWEEN DOOR & SURROUNDING LINING. AIRCRAFT OK FOR SERVICE.
